Research Paper Detail

Modified variation of parameters method for solving system of second-order nonlinear boundary value problems,

Publisher: Inter. J. Phys. Sci.
Publication Year: 2010

First Author:  M. Aslam Noor Second Author:  K. Inayat Noor
Third Author:  E- Al-Said, A. Waheed Volume:  5
Publication #:  Page #:  2426-2431
Level:   International Type:  Journal
Dr. Muhammad Aslam Noor

Eminent Professor
Mathematics Department
Islamabad Campus

Profile.. Publications..

Contact Us
Tel: +92-51-9247000-9247002 and 9049802
UAN: +92-51-111-001-007
Reach Us at
Park Road, Tarlai Kalan,
Islamabad 45550, Pakistan

Powered by: ITCentre